# SDR CA020702003

- Difficulty date: June 24, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 11,064 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065121
- Condition: Failed
- Location: Engine
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED THAT RESPONSE TO RPM CHANGES WAS GETTING SLOWER UNTIL GOVERNOR WOULD NOT KEEP UP TO THE RPM CHANGES. GOVERNOR WOULD DROOP UPON COLLECTIVE UP MOVEMENT BUT WOULD NOT RECOVER OR INCREASE RPM. THE SAME FOR COLLECTION DOWN MOVEMENT, THE RPM WOULD OVERSPEED AND WOULD NOT RECOVER AND BE CONTROLLED. SIMILAR OCCURRENCES HAVE HAPPENED AS REPORTED BEFORE AND INDICATED FAILURE IN A SHORT TIME TO COME. REMOVED AT A/F 11294.6JUNE 24/02INSTALLED AT A/F 11063.7JAN  03/02TIME SINCE REPAIR  230.9HOURS
